just new to this forum.
sorry about long msg
I have MS since 2009 and have been on weekly Avonex injection.
I have been given the injection on my right leg alot as the left leg was all hard tissue under the skin and sore.
3 weeks ago i had taken the injection with no problems afterwards but the next day i walked 7 hours on it with tight jeans.
2 days later i felt discomfort on the injection site. it swole up and felt very warm to touch.
few days later i went to my local gp to get it checked out. he said that it seemed infected and inflammed. so he gave me antibiotics for this.
3 weeks later on my 3rd course of antibiotics the hard mass is still under the skin and feels very tight and sore when laying down at night and when wakening up in the morning.
left leg seems numbish as it has dealt with all the trauma of right leg.
does this sound like an reaction to the injection as i have not got proper diagnosis from neurologist as i was only taking to him over the phone.
has anyone ever experienced something like this and how long did it take to heal as i am getting very concerned at this stage.